# SDR UPS06447600

- Difficulty date: July 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - BS 2598 BULKHEAD UPPER CENTER SECTION RT LOWER SUSPECT CRACK AT RBL 36.  CRACK LENGTH 1.25 INCH.  EMP - BS 2598 BULKHEAD UPPER CENTER SECTION RT LWR FLOOR SUPPORT REPAIRED AS PER RS R53-83-25547 JUST BETWEEN RBL 26 AND RBL 37 AND UPS ENGINEERING FILE 747-53-20310.
